Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 28, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 2, 2016, 2:23 AM EDT for Suwannee County, Florida. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2016, 2:23 AM EDT (06:23 UTC)
- Expired
- Apr 2, 2016, 3:15 AM EDT
- In force
- 52 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Suwannee County, FL
The radar
The Moody AFB radar (KVAX), 73 km from the middle of the area, began a volume at 06:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 1, 9:02 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 6.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1190 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.5
The text
As transmitted.
083
WUUS52 KJAX 020623
SVRJAX
FLC121-020715-
/O.NEW.KJAX.SV.W.0028.160402T0623Z-160402T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
223 AM EDT SAT APR 2 2016
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SUWANNEE COUNTY IN NORTHERN FLORIDA...
* UNTIL 315 AM EDT
* AT 223 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LURAVILLE...OR
9 MILES NORTH OF MAYO...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LIVE OAK...WELLBORN...MCALPIN...LURAVILLE...DOWLING PARK...NEWBURN AND
HOUSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT FOR NORTHERN
FLORIDA.
LAT...LON 3039 8292 3039 8289 3037 8289 3036 8286
3034 8284 3034 8280 3015 8280 3010 8311
3011 8312 3010 8314 3011 8316 3009 8318
3011 8321 3020 8325 3023 8324 3023 8325
3025 8324 3026 8325
TIME...MOT...LOC 0623Z 250DEG 28KT 3019 8316
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
NELSON2 follow-up statements
743
WWUS52 KJAX 020644
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
244 AM EDT SAT APR 2 2016
FLC121-020715-
/O.CON.KJAX.SV.W.0028.000000T0000Z-160402T0715Z/
SUWANNEE FL-
244 AM EDT SAT APR 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM EDT
FOR NORTHEASTERN SUWANNEE COUNTY...
AT 244 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LIVE OAK...
MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LIVE OAK...WELLBORN...MCALPIN AND HOUSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT FOR NORTHERN
FLORIDA.
LAT...LON 3039 8292 3039 8289 3037 8289 3036 8286
3034 8284 3034 8280 3015 8280 3013 8308
3030 8310
TIME...MOT...LOC 0644Z 242DEG 22KT 3022 8302
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
NELSON504
WWUS52 KJAX 020712
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
312 AM EDT SAT APR 2 2016
FLC121-020722-
/O.EXP.KJAX.SV.W.0028.000000T0000Z-160402T0715Z/
SUWANNEE FL-
312 AM EDT SAT APR 2 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SUWANNEE COUNTY
WILL EXPIRE AT 315 AM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT FOR NORTHERN
FLORIDA.
LAT...LON 3039 8292 3039 8289 3037 8289 3036 8286
3034 8284 3034 8280 3015 8280 3013 8308
3030 8310
TIME...MOT...LOC 0710Z 250DEG 28KT 3022 8302
$$
NELSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 9:59 PM EDT, 4 hours 24 minutes earlier.
Area forecast discussion, Apr 1, 9:59 PM EDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 959 PM EDT FRI APR 1 2016 ...TORNADO WATCH NUMBER 76 UNTIL 08Z FOR MOST OF SE GA/NE FL... .UPDATE... FIRST ROUND OF SEVERE WEATHER ALONG THE PRE-FRONTAL TROF HAS ENDED AND HAS LEFT EAST-WEST ORIENTATION OF THE TROF NEAR THE FL/GA BORDER AND IS AWAITING NEXT WAVE OF ENERGY PUSHING ALONG THE NORTHERN GULF OF MEXICO JUST SOUTH OF PENSACOLA AT THE MOMENT. THIS WILL MOVE ALONG THIS TROF AXIS AND NEXT TORNADO WATCH HAS ALREADY BEEN ISSUED TO ADDRESS THIS THREAT OF ANOTHER ROUND OF SUPERCELLS WITH POTENTIAL DAMAGING WINDS AND ISOLATED TORNADOES AND TO A LESSER EXTENT THE THREAT OF LARGE HAIL. HEAVY RAINFALL WILL ALSO ACCOMPANY THESE STORMS AS TRAINING OF CELLS IS EXPECTED BUT MOST OF THESE AREAS HAVE RAINFALL DEFICITS OF 3 TO 6 INCHES SINCE THIS PAST WINTER SO WHILE THE RAINFALL WILL BE BENEFICIAL TEMPORARY FLOODING WILL BE POSSIBLE BUT NOT LIKELY SIGNIFICANT ENOUGH TO WARRANT THE ISSUANCE OF A FLOOD WATCH. THE WAVE OF ENERGY WILL PASS EAST OF THE REGION BY SUNRISE AND ALLOW FOR TRAILING FRONT TO PUSH THROUGH THE FORECAST AREA SAT MORNING WITH MORE RAINFALL/EMBEDDED STORMS...ENDING FROM NORTHWEST TO SOUTHEAST BY THE LATE MORNING AND EARLY AFTERNOON HOURS. MIN TEMPS TONIGHT WILL BE VERY MILD IN THE LOWER 70S ACROSS NE FL AND UPPER 60S ACROSS SE GA. HIGHS ON SATURDAY WILL ONLY BOUNCE BACK INTO THE MID TO UPPER 70S WITH ALL THE RAINFALL/CLOUD COVER AND FRONTAL PASSAGE EXPECTED. WIDESPREAD RAINFALL AMOUNTS OF 1-2 INCHES ARE EXPECTED WITH LIKELY HIGHER ISOLATED TOTALS CLOSER TO 4 INCHES ACROSS THE SUWANNEE RIVER VALLEY OF INLAND NORTH FLORIDA. && .AVIATION... VFR WITH BREAK IN THE STORMS THIS EVENING BUT AFTER 06Z EXPECT A RETURN TO IFR/MVFR VSBYS/CIGS IN SOLID SHOWERS AND EMBEDDED STORMS THAT WILL LAST UNTIL AROUND 12Z WITH RAINFALL BECOMING LIGHTER UNTIL 15-17Z...THEN ENDING WITH LINGERING MVFR CIGS UNTIL THE 21Z TIME FRAME THAT SHOULD SLOWLY BECOME VFR. && .MARINE... SOUTH TO SOUTHWEST FLOW WILL INCREASE LATE TONIGHT AND EARLY SATURDAY AHEAD OF THE FRONT TO 15-20 KNOTS BUT SHOULD REMAIN JUST BELOW ADVISORY CRITERIA AND WILL KEEP EXERCISE CAUTION HEADLINES WITH SEAS OF 3-5 FT. OTHERWISE RISK OF SEVERE STORMS WITH DAMAGING WINDS OVERNIGHT TONIGHT AND EARLY SATURDAY. RIP CURRENTS: LOW RISK. && .PRELIMINARY POINT TEMPS/POPS... AMG 66 72 47 72 / 90 50 0 0 SSI 68 74 50 68 / 80 70 10 0 JAX 70 79 52 72 / 70 70 10 0 SGJ 71 79 54 68 / 70 70 20 0 GNV 70 78 52 74 / 80 80 10 0 OCF 70 79 52 75 / 70 80 20 0 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && HESS/NELSON/COMBS
Hazardous weather outlook, Apr 1, 10:00 PM EDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1000 PM EDT FRI APR 1 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-021000- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1000 PM EDT FRI APR 1 2016 ...TORNADO WATCH NUMBER 76 IS IN EFFECT UNTIL 4 AM EDT FOR PORTIONS OF SOUTHEAST GEORGIA AND NORTHEAST FLORIDA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... TORNADO WATCH IS IN EFFECT FOR MOST OF SOUTHEAST GEORGIA AND NORTHEAST FLORIDA. NUMEROUS THUNDERSTORMS ARE EXPECTED AND MAY BECOME SEVERE WITH DAMAGING WIND GUSTS...ISOLATED TORNADOES AND LARGE HAIL. HEAVY RAINFALL IS EXPECTED WITH WIDESPREAD 1 TO 2 INCH STORM TOTAL AMOUNTS AND STORM CELL TRAINING WILL LEAD TO ISOLATED HIGHER AMOUNTS CLOSE TO 4 INCHES...ESPECIALLY ACROSS INLAND AREAS OF NORTH FLORIDA AROUND THE SUWANNEE RIVER VALLEY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A MARGINAL RISK OF SEVERE THUNDERSTORMS IS EXPECTED OVER EXTREME SOUTHEASTERN GEORGIA...NORTHEAST AND NORTH CENTRAL FLORIDA ON SATURDAY AS A COLD FRONT MOVES THROUGH OUR REGION. STRONGER ACTIVITY WILL PRODUCE STRONG WIND GUSTS AND HEAVY DOWNPOURS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ARE ASKED TO SELF-ACTIVATE OVERNIGHT WHEN WATCHES AND/OR WARNINGS ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, Apr 1, 10:38 PM EDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1038 PM EDT FRI APR 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM TSTM WND DMG 4 N WAYNESVILLE 31.28N 81.78W
04/01/2016 BRANTLEY GA 911 CALL CENTER
911 CALL CENTER REPORTS A TREE FELL ON A POWERLINE AT THE
INTERSECTION OF ALBERT GIBSON RD AND BROWNTOWN RD.
&&
JCOMBSLocal storm report, Apr 1, 11:09 PM EDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1109 PM EDT FRI APR 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM TSTM WND DMG DIXIE UNION 31.34N 82.46W
04/01/2016 WARE GA BROADCAST MEDIA
WJAX-TV RELAYED PHOTOS FROM THE PUBLIC OF A TIN ROOF
BLOWN OFF A RESIDENCE.TIME OF DAMAGE BASED ON RADAR DATA.
&&
NELSONLocal storm report, Apr 1, 11:20 PM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1120 PM EDT FRI APR 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG DIXIE UNION 31.34N 82.46W
04/01/2016 WARE GA BROADCAST MEDIA
WJAX-TV RELAYED PHOTOS FROM THE PUBLIC OF A TIN ROOF
BLOWN OFF A RESIDENCE.TIME OF DAMAGE BASED ON RADAR DATA.
&&
NELSONLocal storm report, Apr 2, 12:25 AM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1225 AM EDT SAT APR 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM DOWNBURST 8 S PEARSON 31.18N 82.85W
04/01/2016 CLINCH GA EMERGENCY MNGR
CLINCH COUNTY EMERGENCY MANAGEMENT RELAYED SEVERAL
PHOTOGRAHS DEPICTING UPROOTED LARGE TREES...SNAPPED
TREES...AND SIGNIFICANT STRUCTURAL DAMAGE TO A HOME IN
THE GUEST MILLPOND AREA NEAR THE ATKINSON COUNTY BORDER.
DAMAGE IS DUE TO A POSSIBLE TORNADO. TIME OF DAMAGE BASED
ON RADAR DATA.
&&
NELSONLocal storm report, Apr 2, 12:27 AM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1227 AM EDT SAT APR 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM DOWNBURST 8 S PEARSON 31.18N 82.85W
04/01/2016 CLINCH GA EMERGENCY MNGR
CLINCH COUNTY EMERGENCY MANAGEMENT RELAYED SEVERAL
PHOTOGRAPHS OF UPROOTED LARGE TREES...SNAPPED TREES...AND
SIGNIFICANT STRUCTURAL DAMAGE TO A HOME IN THE GUEST
MILLPOND AREA NEAR THE ATKINSON COUNTY BORDER. DAMAGE IS
DUE TO A POSSIBLE TORNADO. TIME OF DAMAGE BASED ON RADAR
DATA.
&&
NELSONSpecial weather statement, Apr 2, 2:17 AM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
217 AM EDT SAT APR 2 2016
FLZ021-020700-
SUWANNEE FL-
217 AM EDT SAT APR 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUWANNEE COUNTY UNTIL 300
AM EDT...
AT 216 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LURAVILLE...OR 8 MILES NORTH OF MAYO...MOVING EAST AT 30 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.
LOCATIONS IMPACTED INCLUDE...
LIVE OAK...MCALPIN...LURAVILLE...DOWLING PARK...NEWBURN AND HOUSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT FOR NORTHERN
FLORIDA.
LAT...LON 3036 8289 3008 8280 3006 8306 3008 8307
3009 8311 3011 8312 3010 8314 3011 8316
3009 8318 3010 8319 3010 8321 3012 8323
3017 8323 3018 8325 3023 8324 3023 8325
3025 8324 3026 8325
TIME...MOT...LOC 0616Z 258DEG 27KT 3018 8320
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 10:07 PM EDT | Special Weather Statement | JAX | Hamilton | 53 min |
| Apr 2, 2:17 AM EDT | Special Weather Statement | JAX | Suwannee | 43 min |
| Apr 2, 3:17 AM EDT | Special Weather Statement | JAX | Columbia, Hamilton, Suwannee | 58 min |
| Apr 2, 3:25 AM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 35 min |
| Apr 2, 3:42 AM EDT | Tornado Warning | JAX | Hamilton, Suwannee | 33 min |
| Apr 2, 3:56 AM EDT | Small Craft Advisory | JAX | 35 hr | |
| Apr 2, 3:57 AM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 63 min |
| Apr 2, 4:36 AM EDT | Areal Flood Advisory | JAX | Hamilton, Suwannee | 3 hr |
| Apr 2, 4:55 AM EDT | Special Weather Statement | JAX | Baker, Columbia, Suwannee | 65 min |
| Apr 2, 5:35 AM EDT | Special Weather Statement | JAX | Baker, Duval, Nassau | 55 min |
| Apr 2, 5:56 AM EDT | Special Weather Statement | JAX | Alachua, Baker, Bradford, Clay, Columbia, Duval and 2 more | 49 min |
| Apr 2, 6:19 AM EDT | Special Marine Warning | JAX | 86 min | |
| Apr 2, 6:28 AM EDT | Special Weather Statement | JAX | Duval | 47 min |
| Apr 2, 6:42 AM EDT | Special Weather Statement | JAX | Alachua, Bradford, Clay, Gilchrist, Saint Johns, Union | 63 min |
| Apr 2, 7:43 AM EDT | Special Weather Statement | JAX | Alachua, Bradford, Clay, Saint Johns | 62 min |
| Apr 2, 8:47 AM EDT | Special Weather Statement | JAX | Gilchrist | 43 min |
| Apr 2, 8:59 AM EDT | Special Weather Statement | JAX | Bradford | 46 min |
| Apr 2, 9:21 AM EDT | Severe Thunderstorm Warning | JAX | Bradford, Clay, Union | 22 min |
| Apr 2, 1:26 PM EDT | Wind Advisory | JAX | Duval, Flagler | 3 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.